| Model Number |
CMT-789-L |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, on an open hysterectomy, during the closure of the surgery using the continuous stitching technique, the thread of the suture broke several times.There were about 3 or 4 sutures that broke, then the surgeon used a suture from another lot to complete the case.There was no patient injury.
Additional Manufacturer Narrative
Evaluation summary post market vigilance (pmv) led an evaluation of eleven devices.Visual inspection and functional testing were done.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.